# SDR AALA20110317TUL02

- Difficulty date: March 17, 2011
- Submitted: March 19, 2011
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 60,000 hours, 25,238 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Shear Tie
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB SHEAR TIE CRACKED STATION XHS 50 INTERNAL AFT TOP SHEAR TIE BY AFT SPAR.  ACCOMPLISHED REPAIR PER AARD 51-10-00-5.
